# SDR CALA9700227

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT CARGO INTERCOSTAL ATTACH BRACKET AT STA 775, STRINGER 26L.  THE ATTACH BRACKET WAS REPLACED WITH A NEW BRACKET IAW SRM 53-21-0 AND 51-30-2.
